Title: Cohomologically Cofinite Complexes

Authors: Marco Porta, Liran Shaul and Amnon Yekutieli

Publication status: Comm. Algebra 43 2015, 597–615


Abstract: Let A be a commutative noetherian ring, and \a an ideal in it. In this paper we continue the study, begun in [PSY1], of the derived \a-adic completion and the derived \a-torsion functors. Here are our results: (1) a structural characterization of bounded above cohomologically complete complexes; (2) the Cohomologically Complete Nakayama Theorem; and (3) a characterization of cohomologically cofinite complexes.


Electronic version (requires subscription)

DOI: 10.1080/00927872.2013.822506


(updated 28 Sep 2014)